This is probably a hormonal issue - for years now, since my first pregnancy 30 years ago, I have had hive outbreak reactions to many medications. The worst reaction is to Prednisone, but I also react to anything that stimulates my metabolism. The most recent on was to the new acia berry extract! How ridiculous is that?? I also have the same reaction to naprosyn, but I can take naproxen sodium (Aleve) just fine.
I am menopausal, but when I was having menstrual cycles, I sometimes would break out at certain times during the month when hormonal levels would change.
Any idea what chemical or hormone might cause my reactions? The main thing that worries me is my allergy to steroids because they treat SO many illness with those.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.